Alert archive / California / High Wind Warnings in 2015
High Wind Warning 2, NWS Los Angeles, CA
NWS Los Angeles, CA issued this high wind warning at Feb 10, 2015, 2:22 PM PST. It took effect at Feb 11, 2015, 4:00 AM PST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2015, 2:22 PM PST (22:22 UTC)
- In effect from
- Feb 11, 2015, 4:00 AM PST
- Expired
- Feb 11, 2015, 7:37 PM PST
- In force
- 16 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
492 WWUS76 KLOX 102222 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 222 PM PST TUE FEB 10 2015 ...GUSTY SANTA ANA WINDS THROUGH THURSDAY ACROSS VENTURA AND LOS ANGELES COUNTIES... .STRONG SANTA ANA WINDS ARE EXPECTED TO DEVELOP ACROSS MUCH OF VENTURA AND LOS ANGELES COUNTIES WEDNESDAY AND THURSDAY. THE STRONGEST WINDS WILL BE DURING THE MID MORNING TO EARLY AFTERNOON HOURS EACH DAY. CAZ046-054-110630- /O.NEW.KLOX.HW.W.0002.150211T1200Z-150212T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...ACTON...MOUNT WILSON...SANDBERG 222 PM PST TUE FEB 10 2015 ...HIGH WIND WARNING IN EFFECT FROM 4 AM WEDNESDAY TO 2 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 AM WEDNESDAY TO 2 PM PST THURSDAY. * WINDS...NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 60 MPH. STRONGEST FROM THE MID MORNING TO THE EARLY AFTERNOON. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING TRAILERS. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES...AND CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE. && $$ CAZ044-045-053-088-547-110630- /O.NEW.KLOX.WI.Y.0007.150211T1500Z-150212T2200Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- VENTURA COUNTY MOUNTAINS-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...SIMI VALLEY...MOORPARK...NEWBURY PARK... LOCKWOOD VALLEY...MOUNT PINOS...SANTA CLARITA...NEWHALL... VALENCIA...WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 222 PM PST TUE FEB 10 2015 ...WIND ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO 2 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM WEDNESDAY TO 2 PM PST THURSDAY. * WINDS...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. ISOLATED GUSTS UP TO 55 MPH IN THE HILLS. WINDS STRONGEST IN THE MID MORNING TO EARLY AFTERNOON HOURS. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ040-041-110630- /O.NEW.KLOX.WI.Y.0007.150211T1500Z-150212T2200Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO...MALIBU... SANTA MONICA...BEVERLY HILLS...HOLLYWOOD...LONG BEACH 222 PM PST TUE FEB 10 2015 ...WIND ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO 2 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM WEDNESDAY TO 2 PM PST THURSDAY. * WINDS...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH...MAINLY ACROSS THE VENTURA COUNTY COASTAL PLAIN AND FROM MALIBU TO THE HOLLYWOOD HILLS. STRONGEST WINDS IN THE MID MORNING TO EARLY AFTERNOON HOURS. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ MW
5 follow-up statements
434 WWUS76 KLOX 110516 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 916 PM PST TUE FEB 10 2015 ...GUSTY SANTA ANA WINDS THROUGH THURSDAY ACROSS VENTURA AND LOS ANGELES COUNTIES... .STRONG SANTA ANA WINDS ARE EXPECTED TO DEVELOP ACROSS MUCH OF VENTURA AND LOS ANGELES COUNTIES THROUGH WEDNESDAY AND CONTINUE THROUGH THURSDAY. THE STRONGEST WINDS WILL BE DURING THE MID MORNING TO EARLY AFTERNOON HOURS EACH DAY. CAZ046-054-111200- /O.CON.KLOX.HW.W.0002.150211T1200Z-150212T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...ACTON...MOUNT WILSON...SANDBERG 916 PM PST TUE FEB 10 2015 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO 2 PM PST THURSDAY... * WINDS...NORTHEAST 25 TO 40 MPH WITH GUSTS UP TO 60 MPH. STRONGEST FROM THE MID MORNING TO THE EARLY AFTERNOON. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING TRAILERS. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES... AND CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE. && $$ CAZ548-111200- /O.EXA.KLOX.WI.Y.0007.150211T1500Z-150212T2200Z/ LOS ANGELES COUNTY SAN GABRIEL VALLEY- INCLUDING THE CITIES OF...PASADENA...SAN GABRIEL...POMONA 916 PM PST TUE FEB 10 2015 ...WIND ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO 2 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE SAN GABRIEL VALLEY. THIS ADVISORY IS IN EFFECT FROM 7 AM WEDNESDAY TO 2 PM PST THURSDAY. * WINDS...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH...ESPECIALLY IN THE HILLS. WINDS STRONGEST IN THE MID MORNING TO EARLY AFTERNOON HOURS. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ044-045-053-088-547-111200- /O.EXT.KLOX.WI.Y.0007.150211T1200Z-150212T2200Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- VENTURA COUNTY MOUNTAINS-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...SIMI VALLEY...MOORPARK...NEWBURY PARK... LOCKWOOD VALLEY...MOUNT PINOS...SANTA CLARITA...NEWHALL... VALENCIA...WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 916 PM PST TUE FEB 10 2015 ...WIND ADVISORY NOW IN EFFECT FROM 4 AM WEDNESDAY TO 2 PM PST THURSDAY... * WINDS...NORTHEAST 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. ISOLATED GUSTS UP TO 55 MPH IN THE HILLS. WINDS STRONGEST IN THE MID MORNING TO EARLY AFTERNOON HOURS. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ040-041-111200- /O.CON.KLOX.WI.Y.0007.150211T1500Z-150212T2200Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO...MALIBU... SANTA MONICA...BEVERLY HILLS...HOLLYWOOD...LONG BEACH 916 PM PST TUE FEB 10 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 2 PM PST THURSDAY... * WINDS...NORTHEAST 15 TO 30 MPH WITH GUSTS UP TO 40 TO 45 MPH...MAINLY ACROSS THE VENTURA COUNTY COASTAL PLAIN AND FROM MALIBU TO THE HOLLYWOOD HILLS. STRONGEST WINDS IN THE MID MORNING TO EARLY AFTERNOON HOURS. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ HALL
636 WWUS76 KLOX 110916 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 116 AM PST WED FEB 11 2015 ...GUSTY SANTA ANA WINDS THROUGH THURSDAY ACROSS VENTURA AND LOS ANGELES COUNTIES... .STRONG SANTA ANA WINDS ARE EXPECTED TO DEVELOP ACROSS MUCH OF VENTURA AND LOS ANGELES COUNTIES TODAY AND CONTINUE THROUGH THURSDAY. THE STRONGEST WINDS WILL BE DURING THE MID MORNING TO EARLY AFTERNOON HOURS EACH DAY. CAZ046-054-111730- /O.CON.KLOX.HW.W.0002.150211T1200Z-150212T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...ACTON...MOUNT WILSON...SANDBERG 116 AM PST WED FEB 11 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THURSDAY... * WINDS...NORTHEAST 25 TO 40 MPH WITH GUSTS UP TO 60 MPH. STRONGEST FROM THE MID MORNING TO THE EARLY AFTERNOON. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING TRAILERS. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES... AND CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE. && $$ CAZ044-045-053-088-547-111730- /O.CON.KLOX.WI.Y.0007.150211T1200Z-150212T2200Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- VENTURA COUNTY MOUNTAINS-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...SIMI VALLEY...MOORPARK...NEWBURY PARK... LOCKWOOD VALLEY...MOUNT PINOS...SANTA CLARITA...NEWHALL... VALENCIA...WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 116 AM PST WED FEB 11 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THURSDAY... * WINDS...NORTHEAST 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. ISOLATED GUSTS UP TO 55 MPH IN THE HILLS. WINDS STRONGEST IN THE MID MORNING TO EARLY AFTERNOON HOURS. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ040-041-548-111730- /O.CON.KLOX.WI.Y.0007.150211T1500Z-150212T2200Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- LOS ANGELES COUNTY SAN GABRIEL VALLEY- INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO...MALIBU... SANTA MONICA...BEVERLY HILLS...HOLLYWOOD...LONG BEACH... PASADENA...SAN GABRIEL...POMONA 116 AM PST WED FEB 11 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 2 PM PST THURSDAY... * WINDS...NORTHEAST 15 TO 30 MPH WITH GUSTS UP TO 45 MPH... MAINLY ACROSS THE VENTURA COUNTY COASTAL PLAIN AND FROM MALIBU TO THE HOLLYWOOD HILLS. STRONGEST WINDS IN THE MID MORNING TO EARLY AFTERNOON HOURS. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ ASR
064 WWUS76 KLOX 111713 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 913 AM PST WED FEB 11 2015 ...GUSTY SANTA ANA WINDS THROUGH THURSDAY ACROSS VENTURA AND LOS ANGELES COUNTIES... .STRONG SANTA ANA WINDS ARE EXPECTED TO CONTINUE ACROSS MUCH OF VENTURA AND LOS ANGELES COUNTIES TODAY AND CONTINUE THROUGH THURSDAY. THE STRONGEST WINDS WILL BE DURING THE MID MORNING TO EARLY AFTERNOON HOURS EACH DAY BEFORE DIMINISHING THURSDAY AFTERNOON. CAZ046-054-120115- /O.CON.KLOX.HW.W.0002.000000T0000Z-150212T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...ACTON...MOUNT WILSON...SANDBERG 913 AM PST WED FEB 11 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THURSDAY... * WINDS...NORTHEAST 25 TO 40 MPH WITH LOCAL GUSTS UP TO 60 MPH. STRONGEST FROM THE MID MORNING TO THE EARLY AFTERNOON. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING TRAILERS. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES... AND CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE. && $$ CAZ044-045-053-088-547-120115- /O.CON.KLOX.WI.Y.0007.000000T0000Z-150212T2200Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- VENTURA COUNTY MOUNTAINS-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...SIMI VALLEY...MOORPARK...NEWBURY PARK... LOCKWOOD VALLEY...MOUNT PINOS...SANTA CLARITA...NEWHALL... VALENCIA...WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 913 AM PST WED FEB 11 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THURSDAY... * WINDS...NORTHEAST 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. ISOLATED GUSTS UP TO 55 MPH IN THE HILLS. WINDS STRONGEST IN THE MID MORNING TO EARLY AFTERNOON HOURS BEFORE DIMINISHING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ040-041-548-120115- /O.CON.KLOX.WI.Y.0007.000000T0000Z-150212T2200Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- LOS ANGELES COUNTY SAN GABRIEL VALLEY- INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO...MALIBU... SANTA MONICA...BEVERLY HILLS...HOLLYWOOD...LONG BEACH... PASADENA...SAN GABRIEL...POMONA 913 AM PST WED FEB 11 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THURSDAY... * WINDS...NORTHEAST 15 TO 30 MPH WITH GUSTS UP TO 45 MPH... MAINLY ACROSS THE VENTURA COUNTY COASTAL PLAIN AND FROM MALIBU TO THE HOLLYWOOD HILLS. STRONGEST WINDS IN THE MID MORNING TO EARLY AFTERNOON HOURS BEFORE DIMINISHING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$
557 WWUS76 KLOX 120104 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 504 PM PST WED FEB 11 2015 ...GUSTY SANTA ANA WINDS THROUGH THURSDAY ACROSS VENTURA AND LOS ANGELES COUNTIES... .STRONG SANTA ANA WINDS ARE EXPECTED TO CONTINUE ACROSS MUCH OF VENTURA AND LOS ANGELES COUNTIES THROUGH THURSDAY. THE STRONGEST WINDS WILL BE DURING THE MID MORNING TO EARLY AFTERNOON HOURS EACH DAY BEFORE DIMINISHING THURSDAY AFTERNOON. CAZ046-054-120915- /O.CON.KLOX.HW.W.0002.000000T0000Z-150212T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...ACTON...MOUNT WILSON...SANDBERG 504 PM PST WED FEB 11 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THURSDAY... * WINDS...NORTHEAST 25 TO 40 MPH WITH GUSTS UP TO 60 MPH. STRONGEST FROM THE MID MORNING TO THE EARLY AFTERNOON. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING TRAILERS. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES... AND CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE. && $$ CAZ044-045-053-088-547-120915- /O.CON.KLOX.WI.Y.0007.000000T0000Z-150212T2200Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- VENTURA COUNTY MOUNTAINS-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...SIMI VALLEY...MOORPARK...NEWBURY PARK... LOCKWOOD VALLEY...MOUNT PINOS...SANTA CLARITA...NEWHALL... VALENCIA...WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 504 PM PST WED FEB 11 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THURSDAY... * WINDS...NORTHEAST 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. ISOLATED GUSTS UP TO 55 MPH IN THE HILLS. WINDS STRONGEST IN THE MID MORNING TO EARLY AFTERNOON HOURS BEFORE DIMINISHING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ040-041-548-120915- /O.CON.KLOX.WI.Y.0007.000000T0000Z-150212T2200Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- LOS ANGELES COUNTY SAN GABRIEL VALLEY- INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO...MALIBU... SANTA MONICA...BEVERLY HILLS...HOLLYWOOD...LONG BEACH... PASADENA...SAN GABRIEL...POMONA 504 PM PST WED FEB 11 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THURSDAY... * WINDS...NORTHEAST 15 TO 30 MPH WITH GUSTS UP TO 45 MPH... MAINLY ACROSS THE VENTURA COUNTY COASTAL PLAIN AND FROM MALIBU TO THE HOLLYWOOD HILLS. STRONGEST WINDS IN THE MID MORNING TO EARLY AFTERNOON HOURS BEFORE DIMINISHING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ HALL
685 WWUS76 KLOX 120337 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 737 PM PST WED FEB 11 2015 ...GUSTY SANTA ANA WINDS THROUGH THURSDAY ACROSS VENTURA AND LOS ANGELES COUNTIES... .STRONG SANTA ANA WINDS ARE EXPECTED TO CONTINUE ACROSS MUCH OF VENTURA AND LOS ANGELES COUNTIES THROUGH THURSDAY. THE STRONGEST WINDS WILL BE DURING THE MID MORNING TO EARLY AFTERNOON HOURS EACH DAY BEFORE DIMINISHING THURSDAY AFTERNOON. CAZ046-054-121145- /O.CAN.KLOX.HW.W.0002.000000T0000Z-150212T2200Z/ /O.EXA.KLOX.WI.Y.0007.000000T0000Z-150212T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...ACTON...MOUNT WILSON...SANDBERG 737 PM PST WED FEB 11 2015 ...WIND ADVISORY IN EFFECT UNTIL 2 PM PST THURSDAY... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS REPLACED A HIGH WIND WARNING WITH A WIND ADVISORY FOR THE LOS ANGELES COUNTY AND SANTA MOUNICA MOUTAINS. THIS ADVISORY IS IN EFFECT UNTIL 2 PM PST THURSDAY. * WINDS...NORTHEAST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. WINDS WILL BE STRONGEST IN THE MID MORNING TO EARLY AFTERNOON HOURS BEFORE DIMINISHING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ044-045-053-088-547-121145- /O.CON.KLOX.WI.Y.0007.000000T0000Z-150212T2200Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- VENTURA COUNTY MOUNTAINS-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...SIMI VALLEY...MOORPARK...NEWBURY PARK... LOCKWOOD VALLEY...MOUNT PINOS...SANTA CLARITA...NEWHALL... VALENCIA...WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 737 PM PST WED FEB 11 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THURSDAY... * WINDS...NORTHEAST 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. ISOLATED GUSTS UP TO 55 MPH IN THE HILLS. WINDS WILL BE STRONGEST IN THE MID MORNING TO EARLY AFTERNOON HOURS BEFORE DIMINISHING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ040-041-548-121145- /O.CON.KLOX.WI.Y.0007.000000T0000Z-150212T2200Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- LOS ANGELES COUNTY SAN GABRIEL VALLEY- INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO...MALIBU... SANTA MONICA...BEVERLY HILLS...HOLLYWOOD...LONG BEACH... PASADENA...SAN GABRIEL...POMONA 737 PM PST WED FEB 11 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THURSDAY... * WINDS...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH...MAINLY IN THE HILLS...ACROSS THE VENTURA COUNTY COASTAL PLAIN...AND FROM MALIBU TO THE HOLLYWOOD HILLS. THE STRONGEST WINDS WILL BE IN THE MID MORNING TO EARLY AFTERNOON HOURS BEFORE DIMINISHING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ HALL
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this high wind warning went out at Feb 10, 1:25 PM PST, 57 minutes earlier.
Area forecast discussion, Feb 10, 1:25 PM PST, 57 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 125 PM PST TUE FEB 10 2015 .SYNOPSIS... SANTA ANA WINDS WILL DEVELOP TODAY AND PERSIST THROUGH THE REMAINDER OF THE WEEK AS SURFACE HIGH PRESSURE BUILDS INTO THE GREAT BASIN. A WARMING TREND WILL LEAD TO WELL ABOVE NORMAL TEMPERATURES FOR THE SECOND HALF OF THE WEEK AND INTO THE WEEKEND AS HIGH PRESSURE BUILDS ALOFT. COOLER WEATHER AND SOME CLOUDS SHOULD RETURN EARLY NEXT WEEK. && .SHORT TERM (TODAY-FRI)...THE SANTA ANAS ARE BACK AND HERE TO STAY FOR AWHILE. GRADIENTS AND UPPER SUPPORT WILL PEAK WED AND THU MORNINGS, ENOUGH TO GENERATE ISOLATED WARNING LEVEL WINDS OVER THE FAVORED PARTS OF LA COUNTY (MAINLY THE MTNS), WHILE ADVISORY LEVEL WINDS COVER MOST OF THE REST OF VENTURA AND LA COUNTIES (MINUS THE LA COASTAL PLAIN). TEMPS ALREADY STARTED A NOTICABLE UPWARD TREND TODAY (CAMARILLO TIED A RECORD) AND THE WARMING TREND WILL CONTINUE THROUGH FRI WITH HIGHS IN THE MID TO UPPER 80S ACROSS LOWER ELEVATIONS AND POSSIBLY SOME ISOLATED LOWER 90S. RECORDS ARE MOSTLY IN THE 88-91 RANGE SO THE CURRENT FORECAST IS RIGHT UP INTO THAT TERRITORY. FRIDAY WILL STILL BE BREEZY BUT A GOOD 10-15 MPH WEAKER THAN THE NEXT COUPLE DAYS SO THE CURRENT HEADLINES ONLY RUN THROUGH THU AFTERNOON. .LONG TERM (SAT-TUE)...THE RIDGE PRETTY MUCH STAYS IN TACT THROUGH THE WEEKEND BUT GRADIENTS WILL BE TRENDING ONSHORE SATURDAY AND SUNDAY SO AT THE VERY LEAST WE WILL SEE COASTAL COOLING AS EARLY AS SATURDAY, THEN WORKING ITS WAY INLAND ON SUNDAY. THE TROF THAT PASSES THROUGH TODAY WILL EVENTUALLY PINCH OFF A LOW OVER NRN MEXICO THAT WILL RETROGRADE TO A POINT OFF THE CENTRAL BAJA COAST ON FRIDAY. MODELS HAD AT ONE TIME BROUGHT SOME SIGNIFICANT MOISTURE UP WITH THAT LOW AS IT RESUMES ITS NORTHEASTWARD TREK LATE THIS WEEKEND. HOWEVER, NEWER RUNS NOW ARE TAKING THE LOW ON A MORE SOUTHERN TRAJECTORY THROUGH NRN MEXICO WITH LESS MOISTURE IN OUR AREA. SO CLOUD FORECAST MAY BE A BIT OVERDONE SUNDAY AND TEMPS MAY NEED SOME UPWARD ADJUSTMENT. LATEST RUNS ALSO ARE TOTALLY DRY FOR OUR AREA THROUGH NEXT WEEK, SHOWING LITTLE HOPE OF ANY BREAKTHROUGH STORMS, AT LEAST FOR THE NEXT 10 DAYS. THERE HAS BEEN A FAIR AMOUNT OF MODEL FLIP-FLOPPING ON THIS THOUGH SO CONFIDENCE IN ANY PARTICULAR SOLUTION REMAINS FAIRLY LOW IN THE LONGER RANGE. && .AVIATION...09/1800Z. MID/UPPER LEVEL RIDGE OF HIGH PRESSURE NORTH OF THE AREA AND TROUGH OF LOW PRESSURE OVER THE PACIFIC NW STATES WILL SHIFT SOUTH. UPPER LEVEL MODERATE NORTH WINDS WILL PREVAIL WHILE MID LEVEL LIGHT NORTH WINDS BECOME LIGHT NORTHEAST AFTER 11/17Z. DISORGANIZED MARINE LAYER WITH TOP APPROXIMATELY 2.6KFT AND ISOLATED CLOUD FIELD WILL DIFFER BY MINUS 2KFT WEDNESDAY MORNING. MARINE LAYER AT LAX AT 1720Z IS 2617 FEET DEEP AND THE INVERSION TOP IS AT 4750 FEET WITH A TEMP OF 17 DEGREES C. KLAX...INCREASING UPPER LEVEL CLOUDS LIKELY AFTER 11/12Z OTHERWISE LOW LEVEL NORTHEAST WIND ABOVE .5KFT AROUND 15KT BETWEEN 11/07-11/16Z IS LIKELY. KBUR...INCREASING UPPER LEVEL CLOUDS LIKELY AFTER 11/12Z OTHERWISE LOW LEVEL NORTHEAST WIND ABOVE 1.5KFT AROUND 25KT BETWEEN 11/04-11/16Z IS LIKELY. VIRTUALLY CERTAIN - 95-100% VERY LIKELY - 80-95% LIKELY - 60-80% CHANCE - 30-60% VERY UNLIKELY - 20% OR LESS && .MARINE...10/200 PM. SMALL CRAFT ADVISORY CONDITIONS FOR NORTH-NORTHWEST WINDS FOR THE OUTER WATERS FROM POINT PIEDRAS BLANCAS TO POINT SAL AND FROM POINT SAL TO SAN CLEMENTE ISLAND WILL LIKELY END LATE THIS EVENING. SCA CONDITIONS FOR NORTHEAST WINDS WILL LIKELY EXIST FROM SANTA MONICA TO VENTURA HARBOR AND OUT TO THE NORTHERN CHANNEL ISLAND WEDNESDAY MORNING AND AGAIN THURSDAY MORNING AND LOCAL GUSTS TO 25 KT ARE EXPECTED OVER THE SAN PEDRO BASIN AND OUT TO SANTA CATALINA ISLAND AS WELL. THE RELATIVELY SHORT PERIOD WEST SWELL WILL CONTINUE TO SUBSIDE BELOW SCA CONDITIONS FOR HAZARDOUS SEAS. A LONG PERIOD WEST-NORTHWEST SWELL THAT WAS GENERATED LAST WEEK IN THE WESTERN PACIFIC WILL ARRIVE LATE WED EVENING AND PERSIST THROUGH FRIDAY...THE SWELL IS EXPECTED TO PEAK AT 10 FEET AND SCA CONDITIONS FOR HAZARDOUS SEAS ARE POSSIBLE THURSDAY AFTERNOON. && .BEACHES...10/200 PM. HIGH SURF CONDITIONS WILL SUBSIDE THROUGH THIS EVENING. THERE IS A 30 PERCENT CHANCE THAT HIGH SURF CONDITIONS COULD LINGER THROUGH 4 AM WEDNESDAY. A LONGER PERIOD WEST SWELL WILL MOVE INTO THE COASTAL WATERS WEDNESDAY NIGHT AND HIGH SURF CONDITIONS MAY REDEVELOP FOR LATE WEEK. && .LOX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING (SEE LAXNPWLOX). WIND ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). && PUBLIC...MW AVIATION/MARINE...30 WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Feb 10, 6:00 AM PST, 8 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PST TUE FEB 10 2015 CAZ034>041-044>046-051>054-059-087-088-547-548-111400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PST TUE FEB 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT GUSTY WINDS WILL AFFECT THE SANTA BARBARA SOUTH COAST AND THE I-5 CORRIDOR THIS MORNING. BEACHGOERS WILL FACE BOTH HAZARDOUS SURF AND A GREATER THAN NORMAL RISK OF RIP CURRENTS. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY A MODERATE SANTA ANA WIND EVENT AND VERY WARM TEMPERATURES ARE EXPECTED BOTH WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RORKE
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 2:22 PM PST | Wind Advisory | LOX | Los Angeles | 44 hr |
| Feb 10, 2:26 PM PST | Small Craft Advisory | LOX | 48 hr | |
| Feb 10, 3:02 PM PST | Small Craft Advisory for Hazardous Seas | LOX | 5 hr |
Nearby
High Wind Warnings in California, 2015Every high wind warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.